Go to contents

Publicaciones de J. M. M. Senovilla [rss]
2013
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Structure of second-order symmetric Lorentzian manifolds J. Eur. Math. Soc. (JEMS) 15 (2013) no. 2 , 595–634. MathScinet [bib] [doi]
2011
J. M. M. Senovilla. Erratum: Algebraic classification of the Weyl tensor in higher dimensions based on its 'superenergy' tensor (Classical and Quantum Gravity (2010) 27 (222001)) Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
J. M. M. Senovilla. Trapped surfaces Internat. J. Modern Phys. D 20 (2011) no. 11 , 2139–2168. MathScinet [bib] [doi]
G. J. Galloway, J. M. M. Senovilla. Singularity theorems assuming trapped submanifolds of arbitrary dimension Journal of Physics: Conference Series 314 (2011) no. 1. [bib] [doi]
S. B. Edgar, J. M. M. Senovilla. (Conformally) semisymmetric spaces and special semisymmetric Weyl tensors Journal of Physics: Conference Series 314 (2011) no. 1. [bib] [doi]
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds II: Structure and global properties Journal of Physics: Conference Series 314 (2011) no. 1. [bib] [doi]
I. Bengtsson, J. M. M. Senovilla. Region with trapped surfaces in spherical symmetry, its core, and their boundaries Physical Review D - Particles, Fields, Gravitation and Cosmology 83 (2011) no. 4. [bib] [doi]
2010
G. J. Galloway, J. M. M. Senovilla. Singularity theorems based on trapped submanifolds of arbitrary co-dimension Classical Quantum Gravity 27 (2010) no. 15 , 152002, 10. MathScinet [bib] [doi]
I. Eriksson, J. M. M. Senovilla. Note on (conformally) semi-symmetric spacetimes Classical Quantum Gravity 27 (2010) no. 2 , 027001, 5. MathScinet [bib] [doi]
2009
I. Bengtsson, J. M. M. Senovilla. Note on trapped surfaces in the Vaidya solution Phys. Rev. D 79 (2009) no. 2 , 024027, 6. MathScinet [bib]
2008
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds. I. Characterization and general results Classical Quantum Gravity 25 (2008) no. 24 , 245011, 25. MathScinet [bib] [doi]
J. M. M. Senovilla. A reformulation of the hoop conjecture Europhys. Lett. EPL 81 (2008) no. 2 , Art. 20004, 6. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla. Comment on: ``Stationary perfect fluid solutions with differential rotation'' [Gen. Relativity Gravitation \bf 39 (2007), no. 10, 1639--1650; MR2336092] by A. A. Garc\'\i a and J. Tellez Ulloa Gen. Relativity Gravitation 40 (2008) no. 10 , 2241–2247. MathScinet [bib] [doi]
J. M. M. Senovilla. Summary of session A1: exact solutions and their interpretation Classical Quantum Gravity 25 (2008) no. 11 , 114014, 8. MathScinet [bib] [doi]
2007
M. Sánchez, J. M. M. Senovilla. A note on the uniqueness of global static decompositions Classical Quantum Gravity 24 (2007) no. 23 , 6121–6126. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla, R. Vera. Lorentzian and signature changing branes Phys. Rev. D 76 (2007) no. 4 , 044029, 22. MathScinet [bib]
J. M. M. Senovilla. Classification of spacelike surfaces in spacetime Classical Quantum Gravity 24 (2007) no. 11 , 3091–3124. MathScinet [bib] [doi]
J. M. M. Senovilla. Symmetric hyperbolic systems for a large class of fields in arbitrary dimension Gen. Relativity Gravitation 39 (2007) no. 3 , 361–386. MathScinet [bib] [doi]
J. M. M. Senovilla. The Schwarzschild solution: corrections to the editorial note: ``Comment on: `On the gravitational field of a mass point according to Einstein's theory'\,'' [Gen. Relativity Gravitation \bf 35 (2003), no. 5, 945--950; MR1982196] by S. Antoci and D.-E. Liebscher Gen. Relativity Gravitation 39 (2007) no. 5 , 685–693. MathScinet [bib] [doi]
2006
J. M. M. Senovilla. Second-order symmetric Lorentzian manifolds Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 370–377. MathScinet [bib]
Powered by bibtexbrowser